# SDR UALA2012011100251

- Difficulty date: January 11, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 86,786 hours, 10,423 cycles
- Engine: Pwa PW4056
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POTABLE WATER CONTAMINATED.  A STRONG CHEMICAL TASTE AND ODOR.  FLUSHED WATER SYS.  VERIFIED WATER TASTE WITH CREW OK.
